# SDR HALA20200130020

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 4,415 hours, 866 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Loop A
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS: ECAM - ENG 2 FIRE LOOP A FAULT ON CLIMB.   REPLACED FIRE LOOP A DETECTOR PER AMM 26-12-16,  FUNCTIONAL CHECKED OK.
